# SDR DALA2025101407501

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 17,546 hours, 2,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 AISLE EMERGENCY LIGHTS INOP AT 41AB AND 34AB.   REPAIRED WIRING PER A330 AMM 33-51. (7832308)
